Severe Sweating After My Kidney Transpla... - Kidney Transplant

Kidney Transplant

1,908 members864 posts

Severe Sweating After My Kidney Transplant 3 Years Ago.

kidneytransplan
kidneytransplan

Oct 31 will be my 3-year kidney anniversary. I take 4mg of Envarsus (Tacro) and 5mg of Prednisone daily. I am doing exceptionally well except for the severe sweating that causes me to change clothing multiple times during the night and day. It happened for a while last year. The doctors did a number of tests and found nothing. Obviously it has come back worse and longer.

I will contact my doctor. However, has this happened to any of you? If so please talk to me about your case.

Thank You

12 Replies
oldestnewest

Hi!

Congratulations on your upcoming 3 year anniversary!!

My transplant pharmacist has told me that prednisone can cause excessive sweating. Maybe mention that to your team :) i remember sweating especially at night the first few weeks after transplant. Hope it helps !

Thanks Amy

After reading your response I contacted my doctor and asked if she would consider lowering my prednisone due to the sweating issue She said I was on the lowest dose (5mg once a day) and she didn't fee comfortable doing that. UGH!!

Thanks for the suggestion and caring!

Hi I'm 19 month post transplant and I also have severe sweating in convinced it's the mycophenolate tablets. I have had quite a few problems taking this tablet the brand was changed about 6months ago . But its still happening even just doing my house work can be a nightmare.

WYOAnne
WYOAnneNKF Ambassador in reply to chicago17

Try switching from the Mycophenolate generic tabs to Myfortic, which is the name brand. Early on I was having a lot of issues and the name brand Myfortic seemed to help.

I am 20+ years post transplant and was able to stop taking the steroid, Prednisone when it was 5 years after.

chicago17
chicago17 in reply to WYOAnne

They say they can't get myfortic anymore? I think it's a cost issue all about money

WYOAnne
WYOAnneNKF Ambassador in reply to chicago17

Really! Where do you get your prescriptions from? I have a mail order pharmacy and have been on Myfortic for 18 years!

chicago17
chicago17 in reply to WYOAnne

I live in u.k

Thanks chicago

I'm not on that steroid. I am on Prednisone (5mg) and Envarsus( 4mg.. this is a slow release Tacro. I've been told it is probably due to the Prednisone.

PS: Just walking causes it !.... I bike over 50 miles a week. Do I have to say more on my sweating after a ride ? lol

Hey, congrats with the transplant and hope it stays healthy for a long time to come.

I Have had my transplant For 7 years now and sweating is an every night occurrence for me too. It’s not too bad in the day now, but I still struggle at night time. I think it’s the steroids we take if I’m honest.

I know it’s a pain in the ass, changing the sheets and your clothes after an uncomfortable night, maybe try and look for some bed sheets to help keep you cool or a quiet fan.

I found that certain sheets made my sweating worse and same with the pillows.

Alternating between the type of duvet too in winter and summer might help. My feather one is for winter and a light togg one is used in summer.

Hope this helps.

Thank you IamTitanium. It is good for me to hear that I'm not alone in this. Sorry you have to experience the same thing Also thanks for those suggestions.

PS: Yes its a "pain in the ass!"

Congratulations on your anniversary. Great news. I've had a transplant since 1982 and started having severe sweating two weeks after the transplant and it lasted for several years. When I had to stop imuran and start cellcept it improved. The prednisone can cause sweating. Sometimes I am freezing cold and sweating at the same time. It is better then when I was on imuran, but I still have cold/hot issues. The nephrologist told me it is because of the medications we all take.

Hi Kidney1982, Thanks for your response I think I'm getting the picture. I guess meds are causing the horrible sweating bouts. At least it is not a symptom of something more serious. Thanks again for taking time to respond!!

You may also like...